The accommodative element in accommodative esotropia


Somer D., Cinar F., Duman S.

AMERICAN JOURNAL OF OPHTHALMOLOGY, vol.141, no.5, pp.819-826, 2006 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 141 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1016/j.ajo.2005.12.018
  • Title of Journal : AMERICAN JOURNAL OF OPHTHALMOLOGY
  • Page Numbers: pp.819-826

Abstract

PURPOSE: To evaluate the effect of reducing the hyperopic correction on the state of binocular accommodative response in fully accommodative esotropia and to determine the "comfortable" amount of reduction in hyperopic correction.